MathSciNet Relay Station
MathSciNet bibliographic data
MR1748921 42B15 (35J10 35L05 42B25)
Tao, T.; Vargas, A. A bilinear approach to cone multipliers. II. Applications. Geom. Funct. Anal. 10 (2000), no. 1, 216–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement